Glover, N., Tkocz, T. and Wyczesany, K. orcid.org/0000-0002-1530-7916 (2023) Stability of polydisc slicing. Mathematika, 69 (4). pp. 1165-1182. ISSN 0025-5793
Abstract
We prove a dimension-free stability result for polydisc slicing due to Oleszkiewicz and Pełczyński. Intriguingly, compared to the real case, there is an additional asymptotic maximizer. In addition to Fourier-analytic bounds, we crucially rely on a self-improving feature of polydisc slicing, established via probabilistic arguments.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2023 The Authors. This is an open access article under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits unrestricted use, distribution and reproduction in any medium, provided the original work is properly cited. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 15 Jan 2025 14:10 |
Last Modified: | 15 Jan 2025 14:10 |
Status: | Published |
Publisher: | Wiley |
Identification Number: | 10.1112/mtk.12225 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:221836 |
Download
Filename: Mathematika - 2023 - Glover - Stability of polydisc slicing.pdf
Licence: CC-BY 4.0